Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Permanent damage from Benzo's? valene

Posted by yxibow on August 20, 2006, at 2:54:10

In reply to Re: Permanent damage from Benzo's?, posted by valene on August 19, 2006, at 20:01:28

> > Jay when I worked in detox they would detox people from alchohol and xanax with valium. Starting at a very high dose and decreasing the amount each day . And in around five days they would take their last dose of 5mg of valium and be discharged. What happened when the 5mg wore off? Love Phillipa
>
> Phillipa, I'm not Jay, but detox facilities are famous for not withdrawing benzos properly. They do it much too rapidly. Heather Ashton may be conservative in her approach to withdrawal, but she has successfully helped many people off of benzos slowly. I take xanax and would never go to detox to withdraw.
>
> I am sure that many of those people who were discharged after taking the last 5mg. of valium suffered greatly after returning home. If I tapered off valium, I would go down to the last .05 mg. and *then* jump off.
>


.05mg of Valium is, I hate to argue, a homeopathic level of benzodiazepine. It is the crumb of a 2mg tablet, which even 2mg (less than 1/8mg Klonopin) is barely detectable except by the most benzodiazepine naive.


If one has been taking 5-10mg of Valium for a period of time, over some weeks, the 5mg tablets can be broken into 2.5mg and eventually just dropped. I know benzodiazepine withrawal is an individual thing (I've been there before at times), but there is no possible active brain level of .05mg. I know you were just posturing, but I was making a point on that. You are entitled to believe what Ashton and benzo.org are saying, but the 50-40-30-20-10-5-4-3-2-1-0.5-0.25 type of withdrawal is in my opinion, and my opinion only, not rational, but not linear.

One orderly drops a specified mg, say 5, over one week, and then another 5, etc. Going down to the last crumb is not only not necessary but agonizing.

Anyhow this topic would probably continue on withdrawal topics which one is free to discuss.


Tidings


-- Jay


 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:678041
URL: http://www.dr-bob.org/babble/20060818/msgs/678374.html